Advertisement

Which medications can cause loss of libido?

Libido is the desire for sexual interaction. Many medications, including those for depression and high blood pressure as well as certain hormone medications, can cause loss of libido. This list of medications is large but includes propranolol, Prozac, Elavil and Lupron. If you are having trouble with libido, talk to your doctor to see what may the cause.

Continue Learning about Sex Drive (Libido)

What Does It Mean to "Be Present" During Sex?
What Does It Mean to "Be Present" During Sex?
How Can I Stay in Good Sexual Health as I Age?
How Can I Stay in Good Sexual Health as I Age?
Can Orgasms Improve My Health?
Can Orgasms Improve My Health?
How Frequently Should I Get a Pap Smear to Screen for Cervical Cancer?
How Frequently Should I Get a Pap Smear to Screen for Cervical Cancer?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.